Update on bp reading

So after the high systolic reading in the daytime yesterday my bp dropped right down to 91/39 at around 1.40am this morning. The low diastolic shocked me a bit. No real symptoms apart from dizzy feeling and nausea the sweating had stopped for a few hours which was a nice relief. Oh yes intolerant to noise and irritated like a sensation headache but no pain. Anyone had this before? Is it usual for no to drop so much after being high? Oh it was my heart rate not bp that was 39

10 Replies

oldestnewest
  • Hi Laurie Rose, I'm sorry you are still having issues with your bp and heart rate. Has it come into a normal range since you wrote this?

    The low heart rate you mentioned (unless this is normal for you) accompanied by the symptoms of nausea and dizziness are of some concern. You should try to get into your doctor soon to discuss. They might need to lower or change your meds. After starting bp meds, I think I told you this, my bp dropped to the 80's /50's with a heart rate in the 60's. I felt dizzy as well. The doctor dropped my meds from 10mg to 5mg and now I'm more stable and my bp has risen to a normal level.

    Please let us know what you find out.

    Sending healing thoughts your way!

  • Hi, Thanks Zazzel. I've been resting and have had a few normal reading but also spikes and dips. I'm recording it twice a day most days. It's difficult to do anything at the moment even putting the laundry out leaves me exhausted. I imagine most of you feel like this a lot. here's my last few readings...(i'm wondering whether to go to a and e tomorrow, in light of them).

    24/8/17 181/62 79 bpm

    25/8/17 119/101 39 bpm

    26/8/17 136/79 80 bpm 117/53 79 bpm

    27/8/17 159/139 38 bpm

    all readings were done while seated and relaxing. my normal is 120/80 and between 60-80 bpm pulse

    compared to other people on the site I don't think these are to bad and maybe not emergency situation or I would probably be feeling a lot worse. The main concern for me was when my pulse was only 38 bpm and two days later 39 bpm

  • Was the 150 systolic over139 diastolic accurate? The 139 is very high. When you get a reading like that, take your bp again a few minutes later. Sometimes the machines go a little haywire. The other readings you have are a little high, but the 139 is a concern if it was a true reading.

    Tonight, I would take your bp every few hours. Make sure you are seated for 5minutes or so before taking your blood pressure. Uncross your legs with feet flat on the floor and make sure your arms is elevated to chest height. Whenever I get a strange reading, I wait a few minutes then take it a few more times in a row to see if I can get several similar readings. Like I said, the machine can sometimes misread it, so don't panic if you see it going really high or really low. Take it again. If you see a pattern of one number being really high or one really low than that is cause for concern especially if you are feeling dizzy.

    I think you should call your doctor first thing tomorrow and tell them what your readings have been and about you low heart rate. They can tell you what to do. Rest until then and don't do anything strenuous. Play some nice soothing music and or watch a funny show.

    Stay in touch.

  • Thank you. I will reply more later difficult at moment. I rang 111 who called paramedics. One of whom thought I was lying about readings so I showed her the monitor. The readings didn't correspond with her monitor so she said mine faulty. I can accept my that...but I don't understand why. I was seated and doing correctly apart from my feet can't touch the floor when I'm sat on sofa or chair so I put them up on a foot rest....maybe this affects it. Anyway sent to majors and egg confirmed no heart attack. I didn't really think it was. Again put down to anxiety. So I feel quite mad Very dizzy now due to severe lack of sleep but thanks so much for your message above....it makes sense. I'm not going to use that monitor anymore. They said take it back to the chemist. I don't have the receipt...but it might help someone else if they are getting scared by faulty readings on theirs. The chemist will hopefully know and tell the company and they will be recalled if this is actually the case of a faulty monitor. If I was doing it wrong because I had my legs up I'm still surprised a little.anyway rambling I think. Thanks again x

    Best healthy rises

    Laurie Rose

  • How are you feeling this morning? Did you take your bp again yet?

  • I just woke from a lucid dream of my ex partner telling me he had met someone else and maybe we could all be friends. My heads spinning and eyesight blurry plus very stiff shoulders. I think o will take painkillers and go and lay back down. Hope you're having a good day. Catch up later. See we have similar issues. When the good moments arrive they are more treasured that's the only positive I can find to say right now. Xx

  • Just a note, look to use Tylonol as a painkiller rather than ibuprofen or aspirin. it will be easier on your kidneys which you will want to protect since you have signs of blood pressure issues.

    Take care of yourself and rest up. Remember you are special.

  • Aww thanks for the advice will do. Saw go today he's started me on 5mg of amlodipune. Was going to be beta blockers but can't because of asthma. So going to see how I get on with these. Added bonus they are said to decrease anxiety and migraines. So, I'm looking forward to being calmer and hopefully sleeping. Are you taking them? I've Read the side effects and says about weight gain....urgh really hope not. I've just worked really hard on the LCHF diet and lost 2.5kg....was hoping to lose another 15 kg so carrying on with the pioppi diet. How do you cope with your meds? Do they work well for you?

    Best healthy wishes

    Lauren

  • Lauren, That's great news! hope it evens things out for you. I am on 5mg of lisinopril. As I told you prior, I started out on 10mg, but got really dizzy and it dropped below 90/60 so was taken to 5mg. I still get a little dizzy, especially if bending over, but not too bad and my bp is in normal range now.

    It is true that the bp meds helped my migraines! Yeah! I hope they help yours. They can be unbearable. Although I still get anxiety, it was out of control when my bp was bouncing up and down. It really did help relieve it almost immediately. Now I only get it during certain times of the month due to hormonal reasons.

    There has been no weight gain for me. I stay active and eat very healthy so it hasn't been an issue.

    I have good feelings about your new meds. I think they will help your issues. If you have trouble sleeping, you might try melatonin. Start with 1 mg and then work your way up each night adding 1 mg. If you get to the point in the morning that you are groggy, back off the the amount prior to getting groggy. You can find melatonin anywhere and it is inexpensive. Also, try sleep music which you can find on YouTube for free. It works great for me.

    Keep me posted. Feel free to private message me anytime if you need to.:)

  • Thanks, Zazzel it's been good to have your responses. Glad your bp has evened out. Anxiety is such a pain in the bum, isn't it. Only good thing I can say about it is it makes the non-anxious times that much enjoyable. Best wishes hope your health continues to improve. x

You may also like...